# SDR KNNA2013082903

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N238AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23866
- Aircraft time: 58,905 hours, 37,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: M8182411
- Condition: Damaged
- Location: Bs 259-294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND CORROSION AT STRINGER 23, FS 259 TO 294.5.  REPAIRED  DAMAGED STRINGER SPLICES IAW AMM 33-51-81-012-054, 33-51-81-412-056.
